# SDR QML2008F00001

- Difficulty date: June 12, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N115LN
- Make and model: Snias AS350B2
- Aircraft serial: 4155
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: A1282Z3
- Condition: Leaking
- Location: Fuel Filter
- Component: Fuel Filter
- Component part number: 432B12
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ENROUTE TO SCENE, ONE CREWMEMBER DETECTED A FUEL ODOR.  THERE WERE NO UNUSUAL COCKPIT INDICATION SUCH AS EXCESSIVE FUEL CONSUMPTION; BUT, IAW BRIEFING, THE PILOT ABORTED THE FLIGHT AND RETURNED TO BASE.  MAINT FOUND A DRAIN VALVE ON THE FUEL FILTER LEAKING.  (K)
